# SDR AALA20001974

- Difficulty date: November 27, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLOOR PROXIMITY EMERGENCY EXIT FROM SEAT 17 THROUGH 24 INOPERATIVE.  REPLACED FLOOR PROXIMITY EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
